# SDR SWAA2022021663351

- Difficulty date: January 23, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 59,491 hours, 36,468 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 25RH
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BS. 540 AT FWD CARGO COMPARTMENT 2022-58138 / [01] TOOL USED THICKNESS GAUGE PN/ 45MG; SN/ 130066701; DUE DATE/ 22-APR-2;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 03-FEB-22.;[03] TOOL USED: CALIPER; PN: 500-464; SN: B17030925; DUE DATE: 23-SEP- 22.;[04] TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 210138003 DUE DATE 05-MAR-22.;[05] TOOL USED: CALIPER; PN: 500-197-30; SN: A21043164; DUE DATE: 01-SEP-22.;[06] CALIPER; PN: 500-464; SN: B17030925; DUE DATE: 23-SEP-22.;[07] TOOL USED PRECISION BALANCE P/N PPC-200W S/N 38246 DUE DATE 28-JUL-22.;[08] PERFORMED REPAIR ON STRINGER 25R BTW BS 500C TO BS.540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1.;[09] CORRECTED STEP 8. PERFORMED REPAIR ON STRINGER 25R BTW BS 500C TO BS.540 FWD CARGO COMPARTMENT IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.;[10] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
